Casorati determinant form of dark soliton solutions of the discrete nonlinear Schrödinger equation

Kenichi Maruno, Yasuhiro Ohta

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

It is shown that the N-dark soliton solutions of the integrable discrete nonlinear Schrödinger (IDNLS) equation are given in terms of the Casorati determinant. The conditions for reduction, complex conjugacy, and regularity for the Casorati determinant solution are also given explicitly. The relationship between the IDNLS and the relativistic Toda lattice is discussed.

Original languageEnglish
Article number054002
JournalJournal of the Physical Society of Japan
Volume75
Issue number5
DOIs
Publication statusPublished - 2006 May
Externally publishedYes

Fingerprint

determinants
nonlinear equations
solitary waves
regularity

Keywords

  • Casorati determinant
  • Dark soliton
  • Discrete nonlinear Schrödinger equation

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Casorati determinant form of dark soliton solutions of the discrete nonlinear Schrödinger equation. / Maruno, Kenichi; Ohta, Yasuhiro.

In: Journal of the Physical Society of Japan, Vol. 75, No. 5, 054002, 05.2006.

Research output: Contribution to journalArticle

@article{50d7d2686b50480b95a6592e145ec74c,
title = "Casorati determinant form of dark soliton solutions of the discrete nonlinear Schr{\"o}dinger equation",
abstract = "It is shown that the N-dark soliton solutions of the integrable discrete nonlinear Schr{\"o}dinger (IDNLS) equation are given in terms of the Casorati determinant. The conditions for reduction, complex conjugacy, and regularity for the Casorati determinant solution are also given explicitly. The relationship between the IDNLS and the relativistic Toda lattice is discussed.",
keywords = "Casorati determinant, Dark soliton, Discrete nonlinear Schr{\"o}dinger equation",
author = "Kenichi Maruno and Yasuhiro Ohta",
year = "2006",
month = "5",
doi = "10.1143/JPSJ.75.054002",
language = "English",
volume = "75",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",
number = "5",

}

TY - JOUR

T1 - Casorati determinant form of dark soliton solutions of the discrete nonlinear Schrödinger equation

AU - Maruno, Kenichi

AU - Ohta, Yasuhiro

PY - 2006/5

Y1 - 2006/5

N2 - It is shown that the N-dark soliton solutions of the integrable discrete nonlinear Schrödinger (IDNLS) equation are given in terms of the Casorati determinant. The conditions for reduction, complex conjugacy, and regularity for the Casorati determinant solution are also given explicitly. The relationship between the IDNLS and the relativistic Toda lattice is discussed.

AB - It is shown that the N-dark soliton solutions of the integrable discrete nonlinear Schrödinger (IDNLS) equation are given in terms of the Casorati determinant. The conditions for reduction, complex conjugacy, and regularity for the Casorati determinant solution are also given explicitly. The relationship between the IDNLS and the relativistic Toda lattice is discussed.

KW - Casorati determinant

KW - Dark soliton

KW - Discrete nonlinear Schrödinger equation

UR - http://www.scopus.com/inward/record.url?scp=33646708270&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646708270&partnerID=8YFLogxK

U2 - 10.1143/JPSJ.75.054002

DO - 10.1143/JPSJ.75.054002

M3 - Article

AN - SCOPUS:33646708270

VL - 75

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

IS - 5

M1 - 054002

ER -